# SDR CA041015008

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont IO360CONT
- Propeller: Mcauly 2A34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4530
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR 10 YR. O/H. UPON INSPECTION IT WAS FOUND THAT THE HUB, BLADE BEARINGS (C3411),PISTON ROD (B2345), SPLIT RETAINERS (C3903) AND PISTON (C3418) WERE UNSERVICEABLE DUE TO WEAR AND/OR CORROSION. MANUFACTURERS RECCOMENDED TBO AS PER S/B 137Y IS 2000 HRS OR 72 MONTHS. THIS PROPELLER HAS EXCEEDED THE CALENDAR TIME BY 48 MONTHS.
